Fixation of a deleterious allele under mutation pressure and finite selection intensity.

Assaf, M and Mobilia, M orcid.org/0000-0002-1424-567X (2011) Fixation of a deleterious allele under mutation pressure and finite selection intensity. Journal of Theoretical Biology, 275 (1). pp. 93-103. ISSN 0022-5193

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2011, Elsevier Ltd. All rights reserved. This is an author produced version of a paper published in Journal of Theoretical Biology. Uploaded in accordance with the publisher's self-archiving policy
Dates:
  • Published: 21 April 2011
  • Accepted: 17 January 2011
  • Published (online): 25 January 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Sep 2017 12:05
Last Modified: 21 Jan 2018 19:05
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jtbi.2011.01.025

Share / Export

Statistics